English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/96465
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:


The univariate closure conditions of all fully parallel planar robots derived from a single polynomial

AuthorsRojas, Nicolás ; Thomas, Federico
KeywordsForward kinematics
Position analysis
Planar Gough-Stewart platforms
Planar robots
Issue Date2013
PublisherInstitute of Electrical and Electronics Engineers
CitationIEEE Transactions on Robotics 29(3): 758-765 (2013)
AbstractThe real roots of the univariate polynomial closure condition of a planar parallel robot determine the solutions of its forward kinematics. This paper shows how the univariate polynomials of all fully parallel planar robots can be derived directly from that of the widely known 3-RPR robot by simply formulating these polynomials in terms of distances and oriented areas. This is a relevant result because it avoids the case-by-case treatment that requires different sets of variable eliminations to obtain the univariate polynomial of each fully parallel planar robot. © 2004-2012 IEEE.
Publisher version (URL)http://dx.doi.org/10.1109/TRO.2013.2242376
Identifiersdoi: 10.1109/TRO.2013.2242376
issn: 1552-3098
e-issn: 1941-0468
Appears in Collections:(IRII) Artículos
Files in This Item:
File Description SizeFormat 
Univariate Closure Conditions.pdf268,07 kBAdobe PDFThumbnail
Show full item record
Review this work

Related articles:

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.